American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35R30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 18 of 18 found      Go to page: 1

[1] Paolo Salani. A characterization of balls through optimal concavity for potential functions. Proc. Amer. Math. Soc. 143 (2015) 173-183.
Abstract, references, and article information   
View Article: PDF

[2] Robert Dalmasso. An overdetermined problem for the Helmholtz equation. Proc. Amer. Math. Soc. 142 (2014) 301-309.
Abstract, references, and article information   
View Article: PDF

[3] Habib Ammari, Josselin Garnier and Knut Sølna. Resolution and stability analysis in full-aperture, linearized conductivity and wave imaging. Proc. Amer. Math. Soc. 141 (2013) 3431-3446.
Abstract, references, and article information   
View Article: PDF

[4] Amin Boumenir and Vu Kim Tuan. An inverse problem for the heat equation. Proc. Amer. Math. Soc. 138 (2010) 3911-3921. MR 2679613.
Abstract, references, and article information   
View Article: PDF

[5] Plamen Stefanov and Alexandru Tamasan. Uniqueness and non-uniqueness in inverse radiative transfer. Proc. Amer. Math. Soc. 137 (2009) 2335-2344. MR 2495267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. G. Ramm. Dynamical systems method (DSM) for unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 1059-1063. MR 2196039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Giovanni Alessandrini and Luca Rondi. Determining a sound-soft polyhedral scatterer by a single far-field measurement. Proc. Amer. Math. Soc. 133 (2005) 1685-1691. MR 2120253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Plamen Stefanov and Gunther Uhlmann. Local uniqueness for the fixed energy fixed angle inverse problem in obstacle scattering. Proc. Amer. Math. Soc. 132 (2004) 1351-1354. MR 2053339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Boumenir. The impedance tomography problem. Proc. Amer. Math. Soc. 131 (2003) 3553-3557. MR 1991768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ziqi Sun. An inverse problem for an inhomogeneous conformal Killing field equation. Proc. Amer. Math. Soc. 131 (2003) 1583-1590. MR 1949889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ricardo Weder. Inverse scattering for the nonlinear Schrödinger equation II. Reconstruction of the potential and the nonlinearity in the multidimensional case. Proc. Amer. Math. Soc. 129 (2001) 3637-3645. MR 1860498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] G. Alessandrini, E. Rosset and J. K. Seo. Optimal size estimates for the inverse conductivity problem with one measurement. Proc. Amer. Math. Soc. 128 (2000) 53-64. MR 1695112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bartolomé Barceló, Eugene Fabes and Jin Keun Seo. The inverse conductivity problem with one measurement: uniqueness for convex polyhedra . Proc. Amer. Math. Soc. 122 (1994) 183-189. MR 1195476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sagun Chanillo. A problem in electrical prospection and an $n$-dimensional Borg-Levinson theorem . Proc. Amer. Math. Soc. 108 (1990) 761-767. MR 998731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Pei-Kun Chang and Dennis DeTurck. On hearing the shape of a triangle . Proc. Amer. Math. Soc. 105 (1989) 1033-1038. MR 953738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Colton and Andreas Kirsch. Karp's theorem in acoustic scattering theory . Proc. Amer. Math. Soc. 103 (1988) 783-788. MR 947658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] William Rundell. The determination of a parabolic equation from initial and final data . Proc. Amer. Math. Soc. 99 (1987) 637-642. MR 877031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John F. Ahner and Charles S. Kahane. A note on an inverse scattering problem . Proc. Amer. Math. Soc. 73 (1979) 88-91. MR 512064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 18 of 18 found      Go to page: 1